# SDR AALA20170202003

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 56,503 hours, 6,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 7024091142
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. R3 DOOR FLOOR PROXIMITY EXIT INDICATOR IS CRACKED. REMOVED AND REPLACED INDICATOR IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
